Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


darunavir & CNS effects
Sep 2, 2007

My BF is on darunavir (among others) - since he has started this drug, he has been experiencing patches of dizziness (he calls it "wonkiness) after taking it. Would this be from the darunavir, or is it more likely to be caused by interactions with other drugs? He also takes atazanavir, norvir, truvada and abacavir, but the wonkiness seems to have been very noticeable since the darunavir.

Response from Dr. Henry

Either the daurunavir or the accompanying ritonavir may be the most likely of his HIV drugs to cause some periods of dizziness. For most patients that complaint stabilizes/settles down after several months. KH



Previous
Hair loss
Next
Doctor I got my test results, they are negative.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement